American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C60) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Lipman Bers. Finite dimensional Teichmüller spaces and generalizations. Bull. Amer. Math. Soc. 5 (1981) 131-172. MR 621883.
Abstract, references, and article information   
View Article: PDF

[2] Irwin Kra. Canonical mappings between Teichmüller spaces. Bull. Amer. Math. Soc. 4 (1981) 143-179. MR 598682.
Abstract, references, and article information   
View Article: PDF

[3] A. Marden. Geometric relations between homeomorphic Riemann surfaces. Bull. Amer. Math. Soc. 3 (1980) 1001-1017. MR 585180.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1